Staggered sheaves on partial flag varieties
Staggered t-structures are a class of t-structures on derived categories of equivariant coherent sheaves. In this Note, we show that the derived category of coherent sheaves on a partial flag variety, equivariant for a Borel subgroup, admits a staggered t-structure with the property that all objects in its heart have finite length. As a consequence, we obtain a basis for its equivariant K-theory consisting of simple staggered sheaves. To cite this article: P.N. Achar, D.S. Sage, C. R. Acad. Sci. Paris, Ser. I 347 (2009). © 2009 Académie des sciences.
Publication Source (Journal or Book title)
Comptes Rendus Mathematique
Achar, P., & Sage, D. (2009). Staggered sheaves on partial flag varieties. Comptes Rendus Mathematique, 347 (3-4), 139-142. https://doi.org/10.1016/j.crma.2008.12.015